Follow
Disson dos Prazeres
Disson dos Prazeres
Verified email at mat.ufs.br - Homepage
Title
Cited by
Cited by
Year
Schauder type estimates for “flat” viscosity solutions to non-convex fully nonlinear parabolic equations and applications
JV da Silva, D dos Prazeres
Potential Analysis 50, 149-170, 2019
212019
Cavity problems in discontinuous media
D dos Prazeres, EV Teixeira
Calculus of Variations and Partial Differential Equations 55, 1-15, 2016
172016
Asymptotics and regularity of flat solutions to fully nonlinear elliptic problems
D Prazeres, E Teixeira
Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 15, 485-500, 2016
152016
Fractional Schrödinger equations involving potential vanishing at infinity and supercritical exponents
JA Cardoso, DS Prazeres, UB Severo
Zeitschrift für angewandte Mathematik und Physik 71 (4), 129, 2020
92020
Interior regularity results for fractional elliptic equations that degenerate with the gradient
D Dos Prazeres, E Topp
Journal of Differential Equations 300, 814-829, 2021
32021
Symmetry results for positive solutions of mixed integro-differential equations
D dos Prazeres, Y Wang
Journal of Mathematical Analysis and Applications 438 (2), 909-919, 2016
32016
Multiplicidade de soluções para problemas elípticos semilineares envolvendo o expoente crítico de Sobolev
DS Prazeres
Universidade Federal da Paraíba, 2010
32010
Optimal boundary regularity for viscosity solutions of fully nonlinear elliptic equations
M Amaral, D dos Prazeres
Journal of Differential Equations 338, 46-75, 2022
22022
On fractional quasilinear equations with elliptic degeneracy
DJ Araújo, D Prazeres, E Topp
arXiv preprint arXiv:2306.15452, 2023
12023
Non-existence of dead cores in fully nonlinear elliptic models
JV da Silva, D dos Prazeres, H Ramos Quoirin
Communications in Contemporary Mathematics 24 (10), 2150039, 2022
12022
Symmetry results for solutions of equations involving zero-order operators
D dos Prazeres, Y Wang
Comptes Rendus Mathematique 354 (3), 277-281, 2016
12016
Fundamental solutions and critical Lane-Emden exponents for nonlinear integral operators in cones
G Nornberg, D dos Prazeres, A Quaas
Journal of Functional Analysis 287 (4), 110487, 2024
2024
Regularity estimates for fully nonlinear integro-differential equations with nonhomogeneous degeneracy
PDS Andrade, DS dos Prazeres, MS Santos
Nonlinearity 37 (4), 045009, 2024
2024
Cordes-Nirenberg type results for nonlocal equations with deforming kernels
D Prazeres, A Sobral, JM Urbano
arXiv preprint arXiv:2212.07228, 2022
2022
A note on the density of the partial regularity result in the class of viscosity solutions
D dos Prazeres, EA Pimentel, GC Rampasso
Revista de la Unión Matemática Argentina 63 (2), 397-411, 2022
2022
Regularity estimates for nonlocal equations with an asymptotic property
D dos Prazeres, A Sobral
Partial Differential Equations and Applications 2, 1-13, 2021
2021
Interior regularity results for zeroth order operators approaching the fractional Laplacian
P Felmer, D dos Prazeres, E Topp
Israel Journal of Mathematics 228, 835-861, 2018
2018
Improved regularity estimates in nonlinear elliptic equations
DS Prazeres
2015
The system can't perform the operation now. Try again later.
Articles 1–18